# SDR UH02007F00000

- Difficulty date: June 1, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N411HU
- Make and model: Scwzer 269D
- Aircraft serial: 0040
- Engine: Allsn 250C20
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRACTICE AUTOROTATION, ENGINE SHUTDOWN DUE TO THROTTLE INADVERTENTLY CLOSING INTO FUEL CUTOFF POSITION.  STUDENT`S LEG CONTACTED IDLE, IDLE RELEASE BUTTON ON COLLECTIVE STICK HEAD AND THIS ALLOWED THROTTLE TO ROTATE BEYOND IDLE POSITION.  HAVE CONTACTED THE AIRCRAFT MFG PREVIOUSLY DUE TO PRIOR SHUTDOWNS. (2 TIMES) (1ST SHUTDOWN TODAY) (K)
